I passed out several times and had a lot of nausea with this medication, so my doc stopped it after my lightheadedness got really bad and it wasn't safe to drive. I am anemic so maybe that made it worse. My body is really sensitive to medications so keep that in mind too! Good luck!
I take both of these meds. Topamax when first starting, you must start low mg and slowly increase. (Same with Cymbalta actually) With Topamax, when starting, I had loose stools, dry mouth and lips (bad), and funny taste in my mouth. Decreased tastes for sweets, carbonated soda or other beverage, increased thirst, decreased hunger, and I think thats all. All disipated after time. Although I wish the decreased sweet tooth and soda dislike stayed. Once when I was taking it (for my migraines as a profilactic), I had to stop taking it because I did get too skinny! My headaches are not as bad but are starting to creep up again, so I am slowly starting to start taking the Topamax again. I have been on Cymbalta for a few years for chronic pain and it does help with my "circumstantial depression" IN THINK but not sure how much helping my pain. Some people have had problems with Topamax causing kidney stones (which I have but have had since before taking it), and such lighthead that was way too severe to continue. I did not have this issue. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.